Object

Title: Permutation polynomials and a new public-key encryption

Co-author(s) :

Kyureghyan Melsik

Abstract:

In this paper a new public key encryption system based on permutation polynomials is developed. The permutation polynomial is declared to be a public polynomial for encryption. A public key encryption of given is the evaluation of polynomial at point where the result of evaluation is calculated via so called White box reduction, which does not reveal the underlying secret polynomial . It is shown that for the new system to achieve a comparable security with conventional public key systems based on either Discrete logarithm or Integer factorization problems, substantially less processing length is required resulting in a significant acceleration of public key operations.

Date submitted:

13.02.2015

Date accepted:

01.09.2015

Date of publication:

21.10.2016

Identifier:

oai:noad.sci.am:136120

DOI:

10.1016/j.dam.2015.09.001

ISSN:

0166-218X

Language:

English

Journal or Publication Title:

Discrete Applied Mathematics

Volume:

216

Number:

3

URL:


Additional Information:

melsik@ipia.sci.am ; gurgenkh@aua.am

Affiliation:

American University of Armenia ; Institute for Informatics and Automation Problems

Country:

Armenia

Indexing:

WOS

Object collections:

Last modified:

Apr 19, 2021

In our library since:

Apr 19, 2021

Number of object content hits:

34

All available object's versions:

https://noad.sci.am/publication/149567

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information